# SDR COMA0160113

- Difficulty date: January 14, 2001
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N946CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 13,578 hours, 13,499 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Brace
- Part number: 16400103
- Part serial: DCL04593
- Condition: Failed
- Location: Nlg
- Part time: 11,837 hours, 11,296 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING, NLG DID NOT RETRACT.  REPLACED THE NLG DRAG BRACE ASSY.
